# SDR C2XA11RI010

- Difficulty date: January 25, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 17,703 hours, 13,998 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3070A
- Condition: False Activation
- Location: Cargo Bay
- Part time: 18,029 hours, 11,048 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5997 - IAD - FLIGHT CREW REPORTED BAGG SMOKE ON EICAS IN CRUISE - CREW BLOWN BOTH FIRE BOTTLES.  IAD MX REMOVED AND REPLACED AFT AND FWD BAG SMOKE DETECTOR SENSORS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE. SDR # C2XA11RIOO9 REPORTS FWD SENSOR / SDR # C2XA11RI010 REPORTS AFT SENSOR.
